# SDR UALA2013050203086

- Difficulty date: May 2, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,736 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST FAILED ON FIRST TWO ATTEMPTS, PASSED ON SUBSEQUENT TEST,  CHECKED WIRING FOR CARGO SMOKE DETECTION SYSTEM PER WDM 26-16-12P1.  FOUND PIN IN CONNECTOR DM7317A PIN 5 LOOSE.  REPAIRED PIN IAW SWPM 20-31-11P1.  OPS TESTED FIRE & OVHT DETECTION SYSTEM PER AMM 26-10-00 P501.  TESTED GOOD.  NO MESSAGES.
